# SDR P5CA9701749

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED RT INBD ELEVATOR POWER CONTROL ACCESS PANEL NR 344.  REPAIRED PER SRM 51-30-02, 51-24-11.
